# SDR 95FDEA01579

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65C80006104
- Condition: Corrosion
- Location: Bs 1126-1129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0079, DISCOVERED CORROSION ON RT KEEL BEAM BS 1126 TO 1129 STR 29R TO BE OUT OF LIMITS, REQUIRES REPLACEMENT FROM BS 950 TO 1060.  REMOVED CORRODED KEEL BEAM AND INSTALLED NEW KEEL BEAM FROM BS 950 TO 1086 STR 29R IAW FEDEX EA 7-5310-25936.
